# SDR AALA201510159008

- Difficulty date: October 13, 2015
- Submitted: October 15, 2015
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- Aircraft time: 91,481 hours, 29,780 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114N4004178A
- Part serial: A20733
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 8 SLAT HAS DELAMINATION AT PREVIOUS REPAIRS, 3 EACH, AREA 1. APPROX 70" FROM INBD EDGE.  AREA 2, 19" FROM INBD EDGE.  AREA 3, 13" FROM OTBD END & 2" FROM TE.  R & R NR 8 SLAT IAW 19L52027002.
